# SDR ASAA2020082763092

- Difficulty date: August 26, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36361
- Aircraft time: 23,875 hours, 7,713 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: PC009451R
- Condition: Worn
- Location: Nr 2 Eng Fan
- Part time: 23,873 hours, 7,712 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON NR 2 ENG, T/C NR 78472010, FOUND CU-NI-IN COATING WORN BEYOND LIMITS ON NR 4 BLADE.  GROUNDED - YES.  ON NR 2 ENG S/N 658831, REPLACED FAN BLADES NR 4 AND NR 16.  BLADE REMAPPING ACCOMPLISHED, REF B737-900 AMM 72-21-02-000-802-F00.  VIBRATION SURVEY AND FAN TRIM BALANCE REQUIREMENT ACCOMPLISHED ON T/C 78472010.
